MathSciNet Relay Station
MathSciNet bibliographic data
MR1799487 35K35 (35D05 35K55 76A05 76D03)
Málek, J.; Nečas, J.; Růžička, M. On weak solutions to a class of non-Newtonian incompressible fluids in bounded three-dimensional domains: the case $p\geq2$. Adv. Differential Equations 6 (2001), no. 3, 257–302.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement